Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    16
  • views
    4681

Day 45....red red red

SunshineNic89

368 views

Hi all,

I must say, I can understand why people want to give up.

My spots are slowly going (despite some new juicy ones) but my face is VERY red without my make up. Its not a big deal I just look a bit like a tomato. :)

It feels such a long way to go before I finish these pills!!

Also, just now I have noticed that the skin on my left forearm is really red but the skin over the other arm is just fine? It looks like sun burn which is impossible as its been heavily raining all week and just appeared today!? Its quite warm to touch? Ah i dont know..

On another note, my mood has lifted quite a bit compared to earlier this week! Which is such a relief.

I know this is a bit too much information but i have been having real trouble going to the toilet. Its been nearly a week now but it may not be related to the accutane....any one else had this?

Not much else to report really!!



3 Comments


Haha, that made me laugh about you looking like a tomato!!Keep your chin up hun, you will get there in the end. I too have been pretty down this week - my family asked me today how I was and I just burst into tears in front of them all, and once I started I couldn't stop! I just wish this would all be over, and I'm only at the beginning of treatment with a beast of an initial breakout!!You are doing really well and on day 45 already. Just think this time next year you will be free of spots forever and able to live life to the full :clap:

Share this comment


Link to comment
Haha, that made me laugh about you looking like a tomato!!Keep your chin up hun, you will get there in the end. I too have been pretty down this week - my family asked me today how I was and I just burst into tears in front of them all, and once I started I couldn't stop! I just wish this would all be over, and I'm only at the beginning of treatment with a beast of an initial breakout!!You are doing really well and on day 45 already. Just think this time next year you will be free of spots forever and able to live life to the full :clap:
Hey :)Ahh that sounds familiar, crying for no reason! I feel a lot better this week so at least the sadness has lifted! I will take a look at your blog to see how you are getting on, as i havent had the chance yet!

Share this comment


Link to comment

oh- and for the red "sun burnt" look on your arms.. that is what i have - its a case of Eczema caused by the drug.. you can get a steroid cream for that and it will clear it right up… you will have to reapply though. it will go away when you are off it!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×